# SDR 2000ZZZX683

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Leg
- Condition: Broken
- Location: Lt Mlg Ww
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN W/W SAFETY NET LEG BROKEN OFF.  WELDED NEW SECTION OF TUBING PER MIL-STD-2219.  NDT WELD NO FLAWS FOUND PER EO 99-136 WITH APPROVED 8110-3 DATED 9-10-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
